A member asked:

I am 37 y o suffering of ocd almost now for 3 yrs started with gad. currently on anti-depressent called ceprelax 20 mg, my problem is wieght gain?

A doctor has provided 1 answer
Dr. Michael Blumenfield answered

Specializes in Psychiatry

Reevaluate Rx Plan : If treatment is not helping symptoms , it needs to be reevaluated. The drug listed above is not in listing of antidepressants. Weight loss can be related to some antidepressants but there are other problems that can contribute to weight gain. It may be time to reevaluate your treatment plan or for you to better understand it.

Answered 8/19/2013

5.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...